# SDR UALA2010030800804

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,783 hours, 19,929 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE1740011
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SLIDE BOTTLES LOW AT DOOR 1L & 2R.  SERVICED DOOR ASSIST BOTTLES TO NORMAL.
